Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How to get relief from irritated, blistered vagina after shaving? Can we use savlon ?

I shaved my vagina just under a week ago (not for the first time) but had not completely finished my period and wore a pad. To my knowledge the pad has irritated the skin which has now caused it to blister around the exact area which I shaved. It itches and burns and is sensitive to the touch. It s driving me crazy. I tried putting aloe vira on but that hasn t really helped that I can tell. Would using savlon be a better idea and what do you think it is?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Well come to HCM
Itching after the shave is very common condition and this could be due to ingrowing hair irritation, this does not need any treatment and this could come around without any medicines better stop using any thing, hope this information helps.
Answered: Sat, 13 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor